| Model Number |
LF1837 |
| Medical Device Problem Code |
Difficult to Open or Close (2921)
| Health Effect - Clinical Codes |
Insufficient Information (4580); No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
03/18/2026
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that the two devices were difficult or impossible to open during a procedure.After deploying the blade, it took much more force than usual to open the jaws, and this occurred every time the blade was fired.The device was plugged into a generator during the event, and another device was used successfully with the same generator.Despite the defect, the device continued to be used until the end of the case to avoid waste.The procedure was completed successfully.
Additional Manufacturer Narrative
D10 concomitant product: lf1837, blunt tip sealer divider lf1837 (lot#53070364x); vlft10gen, vlft10gen ft series energy platformx1 (serial#unknown).Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
Event or Problem Description
It was reported that about 15 minutes, the two ligasure devices were difficult or impossible to open during a procedure.After deploying the blade, it took much more force than usual to open the jaws and this occurred every time the blade was fired.The device was periodically cleaned.The device was plugged into a generator during the event and another ligasure device was used successfully with the same generator.Despite the defect, the device continued to be used until the end of the case to avoid waste.The procedure was completed successfully.No patient injury.
Additional Manufacturer Narrative
Additional information: b5, g3, h6 medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.